Group theory/Algebraic geometry
Automorphisms of T
Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 785-787.

Let G be the wonderful compactification of a simple affine algebraic group G defined over C such that its center is trivial and GPSL(2,C). Take a maximal torus TG, and denote by T its closure in G. We prove that T coincides with the connected component, containing the identity element, of the group of automorphisms of the variety T.

Soit G la compactification magnifique d'un groupe algébrique affine G défini sur C, dont le centre est trivial et tel que GPSL(2,C). Soit TG un tore maximal, et soit T son adhérence dans G. Nous montrons que T est égal à la composante connexe contenant l'élément neutre du groupe d'automorphismes de la variété T.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.06.006
Biswas, Indranil 1; Senthamarai Kannan, Subramaniam 2; Nagaraj, Donihakalu Shankar 3

1 School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
2 Chennai Mathematical Institute, H1, SIPCOT IT Park, Siruseri, Kelambakkam 603103, India
3 The Institute of Mathematical Sciences, CIT Campus, Taramani, Chennai 600113, India
@article{CRMATH_2015__353_9_785_0,
     author = {Biswas, Indranil and Senthamarai Kannan, Subramaniam and Nagaraj, Donihakalu Shankar},
     title = {Automorphisms of $ \stackrel{‾}{T}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {785--787},
     publisher = {Elsevier},
     volume = {353},
     number = {9},
     year = {2015},
     doi = {10.1016/j.crma.2015.06.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.06.006/}
}
TY  - JOUR
AU  - Biswas, Indranil
AU  - Senthamarai Kannan, Subramaniam
AU  - Nagaraj, Donihakalu Shankar
TI  - Automorphisms of $ \stackrel{‾}{T}$
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 785
EP  - 787
VL  - 353
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.06.006/
DO  - 10.1016/j.crma.2015.06.006
LA  - en
ID  - CRMATH_2015__353_9_785_0
ER  - 
%0 Journal Article
%A Biswas, Indranil
%A Senthamarai Kannan, Subramaniam
%A Nagaraj, Donihakalu Shankar
%T Automorphisms of $ \stackrel{‾}{T}$
%J Comptes Rendus. Mathématique
%D 2015
%P 785-787
%V 353
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.06.006/
%R 10.1016/j.crma.2015.06.006
%G en
%F CRMATH_2015__353_9_785_0
Biswas, Indranil; Senthamarai Kannan, Subramaniam; Nagaraj, Donihakalu Shankar. Automorphisms of $ \stackrel{‾}{T}$. Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 785-787. doi : 10.1016/j.crma.2015.06.006. http://www.numdam.org/articles/10.1016/j.crma.2015.06.006/

[1] Brion, M.; Joshua, R. Equivariant Chow ring and Chern classes of wonderful symmetric varieties of minimal rank, Transform. Groups, Volume 13 (2008), pp. 471-493

[2] De Concini, C.; Procesi, C. Complete symmetric varieties, Montecatini, 1982 (Lect. Notes Math.), Volume vol. 996, Springer, Berlin (1983), pp. 1-44

[3] Demazure, M. Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. Éc. Norm. Super. (4), Volume 3 (1970), pp. 507-588

[4] Grothendieck, A. Techniques de construction et théorèmes d'existence en géométrie algébrique IV, les schémas de Hilbert, Séminaire Bourbaki, Volume 5 (1960–1961) (Exposé no. 221, 28 p)

[5] Humphreys, J.E. Introduction to Lie Algebras and Representation Theory, Springer-Verlag, Berlin, Heidelberg, New York, 1972

[6] Humphreys, J.E. Linear Algebraic Groups, Grad. Texts Math., vol. 21, Springer-Verlag, Berlin, Heidelberg, New York, 1975

[7] Knop, F.; Kraft, H.; Vust, T. The Picard group of a G-variety, Algebraische Transformationsgruppen und Invariantentheorie, DMV-Semin., vol. 13, Birkhäuser, Basel, Switzerland, 1989, pp. 77-87 14C22 (14D25 14L30)

[8] Matsumura, H.; Oort, F. Representability of group functors, and automorphisms of algebraic schemes, Invent. Math., Volume 4 (1967), pp. 1-25

Cited by Sources: